# SDR QXEA2023022400027

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 9,956 hours, 6,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 061553
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 8,731 hours, 5,548 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY AT POSITION 2 FAILED FUNCTIONAL CHECK. REPLACED BATTERY.
